# SDR AALA202209120158

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A300*
- Aircraft serial: 1465
- Aircraft time: 70,319 hours, 26,571 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD EMERGENCY MEGAPHONE INOPERATIVE. REPLACED FORWARD EMERGENCY MEGAPHONE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
